# SDR A6WA201542894

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 27,541 hours, 26,670 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9368, FLOOR EMERGENCY LIGHTS INOPERATIVE FROM ROW 9 - 12.  INSPECTED THE LIGHTS, FOUND CONNECTOR WIRES BROKEN BEYOND REPAIR.
